MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. GEN II COCR PS NP FEMORAL COMPSZ 3 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH AND NEPHEW, INC. GEN II COCR PS NP FEMORAL COMPSZ 3 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71420116
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revsion surgery was perfomed due to loosening of the femoral component.Devices revised to legion components.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
GEN II COCR PS NP FEMORAL COMPSZ 3 RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis, tennessee
memphis 38116
MDR Report Key7916899
Report Number1020279-2018-01930
Device Sequence Number16720652
Product Code JWH
UDI-Device Identifier03596010206022
UDI-Public03596010206022
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number71420116
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2018
Supplement Date Received by Manufacturer09/03/2018
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PARTS:71420180,71421502,71420576
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;